Extension of CR functions to «wedge type» domains
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 1, pp. 35-42
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Let \( X \) be a complex manifold, \( S \) a generic submanifold of \( X^{\mathbb{R}} \), the real underlying manifold to \( X \). Let \( \Omega \) be an open subset of \( S \) with \( \partial \Omega \) analytic, \( Y \) a complexification of \( S \). We first recall the notion of \( \Omega \)-tuboid of \( X \) and of \( Y \) and then give a relation between; we then give the corresponding result in terms of microfunctions at the boundary. We relate the regularity at the boundary for \( \bar{\partial}_{b} \) to the extendability of \( CR \) functions on \( \Omega \) to \( \Omega \)-tuboids of \( X \). Next, if \( X \) has complex dimension 2, we give results on extension for some classes of hypersurfaces (which correspond to some \( \bar{\partial}_{b} \) whose Poisson bracket between real and imaginary part is \( \ge 0 \)). The main tools of the proof are the complex \( \mathcal{C}_{\Omega \mid Y} \) by Schapira and the theorem of \( \Omega \)-regularity of Schapira-Zampieri and Uchida-Zampieri.
@article{RLIN_1991_9_2_1_a4,
author = {D'Agnolo, Andrea and D'Ancona, Piero and Zampieri, Giuseppe},
title = {Extension of {CR} functions to {\guillemotleft}wedge type{\guillemotright} domains},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {35--42},
year = {1991},
volume = {Ser. 9, 2},
number = {1},
zbl = {0741.32012},
mrnumber = {MR1120121},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a4/}
}
TY - JOUR AU - D'Agnolo, Andrea AU - D'Ancona, Piero AU - Zampieri, Giuseppe TI - Extension of CR functions to «wedge type» domains JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1991 SP - 35 EP - 42 VL - 2 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a4/ LA - en ID - RLIN_1991_9_2_1_a4 ER -
%0 Journal Article %A D'Agnolo, Andrea %A D'Ancona, Piero %A Zampieri, Giuseppe %T Extension of CR functions to «wedge type» domains %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1991 %P 35-42 %V 2 %N 1 %U http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a4/ %G en %F RLIN_1991_9_2_1_a4
D'Agnolo, Andrea; D'Ancona, Piero; Zampieri, Giuseppe. Extension of CR functions to «wedge type» domains. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 1, pp. 35-42. http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a4/